# SDR CALA2023092202852

- Difficulty date: September 19, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 77,099 hours, 26,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BABC150510104570
- Condition: Corroded
- Location: Sta947.5 Lbl53
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND POSSIBLE CORROSION ON FLOOR BEAM AT STA. 947.5 LBL 53. (RE F AAR NR 99981533) REPAIRED FLOOR BEAM AT STA 947.5 LBL 53 I.A.W B737-700 SRM 53-70 -51-2R-5, 51-40-0G-0 51-40-05-0G-0, 51-10-02-0G-0 AND 53-70-51-1 A-1.
